# SDR DHL9780322C

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT SEAT TRACK AT BS 685, 3RD TRACK FROM LEFT HAS DAMAGE AT PALLET LOCK.  CUT OUT DAMAGED SECTION AND REPLACED  WITH REPAIR CHANNEL AND PLUG PER SRM 53-2-3 AND 51-3-0.
